I have noticed dry, brittle hair and hair loss since starting Trulicity in Oct 2015. Anyone else?
Trulicity - hair loss, dry brittle hair?
Question posted by swyers01 on 11 Aug 2016
Last updated on 15 July 2022 by Lisa Marie5678
Yes! It took me years of experiencing with hair vitamins, to finally get beautiful bouncy long healthy hair again. After my metformin increase and my hair was lifeless and even my eyelashes were falling out! Just to discover metformin decreases your vitamin B12 and vitamin d levels. My hair was turning white, depressing me. So I bought B12 supplements and my roots, white/gray, starting turning dark brown again within a month! Omega 3 supplements helped too and I started drinking milk. My prayers were answered and my hair was beautiful again. But then my first shot of trulicity, my hair within days was dry, brittle again. Plus, I can't sleep. Within 3 days of shot, I vomited all over and I hardly ever throw up. Milk makes me sick now after the shot. Naseau all the time. Yes, my numbers seem better but forget that if I can't sleep and my hair is lifeless, brittle, dry again and I'm breaking out. Puking like the exorcist movie, forget this. I just rather keep up with fast walks every day and watch what I eat instead.
I was just about to start Trulicity but now I am afraid to. Nervous about how sick people have Felt in it. And now hearing it causes hair loss. And the warnings that are on the commercial. I do not know what to do.
I’ve been on Trulicity for 84 days and have lost 1/2 my hair volume. If anyone else has experienced this, did your hair grow back when the medication was d/c’d or is this a permanent side effect?
I have been on Trulicity for only 3 months and had itchy, dry, brittle hair. When i would wash my or brush my hair it would fall out by the handfuls. I also had COVID in January and was told it was a side effect. I stopped Trulicity and started biotin and a home remedy (3 weeks now) and my hair feels fuller and thicker. I think it was the Trulicity. I would rather do something else than be on this drug.
I can’t find any information that trulicity causes hair loss but I “HAD” hair down to my lumbar area. Now after using trulicity, my gorgeous hair is so thin and my crown has bald spots. I’m so embarrassed. My scalp is so itchy that I’m afraid people think I have lice. Any help out there?
I’ve used Trulicity for a little over a year. My incredibly thick, long hair started falling out soon after, but I thought it was normal. Now that the falling out has increased to large handfuls daily and it’s seriously thin, I don’t know what to do. I’ve cut it, thinking it would help, but it continues to increase. It is not brittle. Trulicity has greatly improved my A1c and weight, but this is horrible. Anyone have a suggestion? I’m going to try B12.
I have been using trulicity for four months now and noticed in the past month that my hair is coming out by the handfuls, I am going to discontinue taken this medication because I fear that if I continue taken it I'm going to be plum bald in another month.
I started trulicity last September. When I got my haircut in January she stated I had hair breakage in the front. 8 months later my hair is horribly thin almost gone in the part of my hair. It’s never been this thin. I take biotin daily and it’s not helping. I am stopping the trulicity and I’ll exercise twice a day. I couldn’t figure it out until I saw this post.
I started taking this med in February 2020 and I noticed in March my hair started to thin more. I have suffered in the past with baldness in the middle of my head. Since starting this med my hair loss speed up and my hair is very dry. I only have short hair around the outside of my head. This very embarrassing and the med works well for my A1C, But I’d rather have hair on my head.
I have noticed the same. I am also taking Orencia IV for arthritis. I am so confused about what to do. I ordered Hair La Vie off the internet. Compared ingredients with others and it complete refund if it doesn’t work. I have been on Trulicity for 6 months and it’s so easy to take
Yes, I have had hair loss, and dry hair with trulicity. Plus nausea, indigestion, and extreme fatigue. I quit taking it.
I started using Trulicity a little over a month ago and I have thin hair to start, but what I found is severe breakage. I had an a-line bob and now I have uneven lengths and will have to have it fixed. I have started taking biotin, hopefully that will help. Very disheartening.
Yes I was wondering if any one else has had this problem. My hair is long and now so thin, I'm going to have to cut my hair. This is so sad. You take something to try and improve your health and get bad side affects
Yes, My hair is coming out quite a lot since I started Trulicity.
Hi, I've started having very dry hair, but I'm not sure if it's the Trulicity ( on it about three months) or the fact I've been swimming in a public pool and not using a bathing cap. I just bought one, will start using it tomorrow. I'll let you know.
- Trulicity uses and safety info
- Trulicity information for Healthcare Professionals (includes dosage details)
- Side effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.